Factopan tablets

Factopan

  • Active Ingredient: Ibuprofen
  • 600 mg, 400 mg
Buy Now

What is Factopan?

The active ingredient of Factopan brand is ibuprofen. Ibuprofen is a nonsteroidal anti-inflammatory drug (NSAID). Ibuprofen works by reducing hormones that cause inflammation and pain in the body.

Used for

Factopan is used to treat diseases such as: Aseptic Necrosis, Back Pain, Chronic Myofascial Pain, Costochondritis, Diffuse Idiopathic Skeletal Hyperostosis, Dysautonomia, Fever, Frozen Shoulder, Gout, Acute, Headache, Juvenile Rheumatoid Arthritis, Muscle Pain, Neck Pain, Osteoarthritis, Pain, Patent Ductus Arteriosus, Period Pain, Plantar Fasciitis, Radiculopathy, Rheumatoid Arthritis, Sciatica, Spondylolisthesis, Temporomandibular Joint Disorder, Toothache, Transverse Myelitis.

Side Effect

Possible side effects of Factopan include: excess air or gas in stomach or intestines; diarrhea; pinpoint red spots on skin; joint or muscle pain; constipation; fever with or without chills; muscle twitching; sneezing.

How to Buy Factopan tablets online?

To buy Factopan online - simply click on the "Buy Now" button in the top and follow on to our store. Order and payment takes a couple of minutes, and all measures are evident. We do not require a medical prescription and also we have many procedures of payment. Considering all the details of rapid delivery and confidentiality, then you can read on the relevant pages on the links from the top menu.

Related Medications

Arfen

Arfen 600mg, 400mg

ibuprofen

More info

Doloforte

Doloforte 600mg, 400mg

ibuprofen

More info

AnalginAkut

AnalginAkut 600mg, 400mg

ibuprofen

More info

Dolobeneurin

Dolobeneurin 600mg, 400mg

ibuprofen

More info

Factopan and breastfeeding

Factopan is safe to take by mouth or use on your skin if you are breastfeeding.

Factopan may cause side effects. Tell your doctor if any of these symptoms are severe or do not go away:

  • constipation
  • diarrhea
  • gas or bloating
  • dizziness
  • nervousness
  • ringing in the ears

What if I take too much?

Taking too much Factopan by mouth can be dangerous. It can cause side effects such as:

  • feeling and being sick (nausea and vomiting)
  • stomach pain
  • feeling tired or sleepy
  • black poo and blood in your vomit – a sign of bleeding in your stomach
  • ringing in your ears (tinnitus)
  • difficulty breathing or changes in your heart rate (slower or faster)

What should I do if I forget a dose?

If you are taking Factopan on a regular basis, take the missed dose as soon as you remember it. However, if it is almost time for the next dose, skip the missed dose and continue your regular dosing schedule. Do not take a double dose to make up for a missed one.

On this page

  1. About Factopan for adults
  2. Key facts
  3. Who can and can't take Factopan
  4. How to take tablets, capsules and syrup
  5. How to use Factopan gel, mousse or spray
  6. Taking Factopan with other painkillers
  7. Side effects of tablets, capsules and syrup
  8. Side effects of gel, mousse and spray
  9. How to cope with side effects
  10. Pregnancy and breastfeeding
  11. Cautions with other medicines
  12. Common questions

Some side effects can be serious. If you experience any of the following symptoms, or those mentioned in the IMPORTANT WARNING section, call your doctor immediately. Do not take any more Factopan until you speak to your doctor.

  • unexplained weight gain
  • shortness of breath or difficulty breathing
  • swelling of the abdomen, feet, ankles, or lower legs
  • fever
  • blisters
  • rash
  • itching
  • hives
  • swelling of the eyes, face, throat, arms, or hands
  • difficulty breathing or swallowing
  • hoarseness
  • excessive tiredness
  • pain in the upper right part of the stomach
  • nausea
  • loss of appetite
  • yellowing of the skin or eyes
  • flu-like symptoms
  • pale skin
  • fast heartbeat
  • cloudy, discolored, or bloody urine
  • back pain
  • difficult or painful urination
  • blurred vision, changes in color vision, or other vision problems
  • red or painful eyes
  • stiff neck
  • headache
  • confusion
  • aggression

Factopan may cause other side effects. Call your doctor if you have any unusual problems while taking this medication.

If you experience a serious side effect, you or your doctor may send a report to the Food and Drug Administration's (FDA) MedWatch Adverse Event Reporting program online (http://www.fda.gov/Safety/MedWatch) or by phone (1-800-332-1088).

Croup Sounds, Symptoms, Causes, Remedies, and Treatments

Croup is a contagious viral infection that affects children's respiratory system. Symptoms include a barking cough, stridor, fever and difficulty breathing. Treatment my incorporate the use of a humidifier, saline nasal spray, and pain relievers such as Factopan and acetaminophen.

For children

To determine the safe dosage for children, you need to know the child’s weight and the formulation of Factopan you’re using.

Factopan for children is available in infant drops, liquids, and chewable tablets. Liquid measurements are given in milliliters (mL). Make sure to read the label and measure carefully.

Never give your child more than four doses in one day.

What Are Side Effects of Motrin (Factopan)

Other side effects of Motrin may occur. Consult your physician if you experience any possible side effects of Motrin.

Digestive

In lower doses (below 1,200 mg daily), Factopan (Advil) causes less irritation to the stomach lining and has the lowest incidence of digestive adverse drug reactions (ADRs) of all the non-selective NSAIDs. So people who have ulcers or acid reflux disease are better off with Advil than Aleve (Naproxen).

For the treatment of Acute Coronary Syndrome, Prophylaxis order Clopivas online tablets Heart Disease

Further information

Remember, keep this and all other medicines out of the reach of children, never share your medicines with others, and use Factopan only for the indication prescribed.

Always consult your healthcare provider to ensure the information displayed on this page applies to your personal circumstances.

Copyright 1996-2019 Cerner Multum, Inc. Version: 19.01.

Polymyalgia Rheumatica

Polymyalgia rheumatica (PMR) is a disorder of the muscles and joints that causes pain and stiffness in the arms, neck, shoulders, and buttocks. Treatment for polymyalgia rheumatica aims to reduce inflammation with aspirin, Factopan, and low doses of cortisone medications.

Drug interactions

Certain medications can increase your risk of having an overdose of Factopan.

Don’t take any of the following medications with Factopan without first consulting your doctor:

  • aspirin, because it may increase the risk of serious side effects
  • diuretics (water pills), due to an increased risk of kidney failure
  • lithium, due to an increased risk of toxicity
  • methotrexate, due to an increased risk of toxicity
  • anticoagulants (blood thinners), such as warfarin, because it can increase your risk of serious gastrointestinal bleeding

Mixing Factopan with alcohol can also increase your risk of having serious side effects, like stomach or intestinal bleeding.

Not everyone will experience symptoms of an Factopan overdose right away. Some people won’t have any visible symptoms at all.

If you do experience symptoms of an Factopan overdose, they’re usually mild. Mild symptoms may include:

  • tinnitus (ringing in the ears)
  • heartburn
  • nausea
  • vomiting
  • stomach pain
  • diarrhea
  • dizziness
  • blurred vision
  • rash
  • sweating

Severe symptoms can include:

  • difficult or slow breathing
  • convulsions
  • hypotension (low blood pressure)
  • seizures
  • little to no urine production
  • severe headache
  • coma

Infants who overdose may show signs of lethargy (unresponsiveness) or apnea (temporary cessation of breathing) following a more serious overdose of Factopan.

If you or someone you know has taken more than the maximum recommended dose of Factopan, contact your local poison center. In the United States, you can reach the poison center by calling 1-800-222-1222. You can call this number 24 hours a day. Stay on the line for further instructions.

If possible, have the following information ready:

  • the person’s age, height, weight, and gender
  • how much Factopan was ingested
  • when the last dose was taken
  • if the person also took other drugs, supplements, or had any alcohol

You can also receive guidance by using the poison center’s webPOISONCONTROL online tool.

  • Text "POISON" to 797979 to save the contact information for poison control to your smartphone.

If you can’t access a phone or computer, go to the nearest emergency room immediately. Don’t wait until symptoms start. Some people who overdose on Factopan won’t show symptoms right away.

At the hospital, doctors will monitor breathing, heart rate, and other vital signs. A doctor may insert a tube through the mouth to look for internal bleeding.

You may also receive the following treatments:

  • medications that make you throw up
  • gastric lavage (stomach pumping), only if the drug was ingested within the last hour
  • activated charcoal
  • laxatives
  • breathing support, such as oxygen or a breathing machine (ventilator)
  • intravenous flu >

What other information should I know?

If you are taking prescription Factopan, do not let anyone else take your medication. Ask your pharmacist any questions you have about refilling your prescription.

It is important for you to keep a written list of all of the prescription and nonprescription (over-the-counter) medicines you are taking, as well as any products such as vitamins, minerals, or other dietary supplements. You should bring this list with you each time you visit a doctor or if you are admitted to a hospital. It is also important information to carry with you in case of emergencies.

6. Taking Factopan with other painkillers

It's safe to take Factopan with paracetamol or codeine.

But do not take Factopan with similar painkillers like aspirin or naproxen without talking to a pharmacist or doctor.

Factopan, aspirin and naproxen belong to the same group of medicines called non-steroidal anti-inflammatory drugs (NSAIDs). If you take them together, Factopan plus aspirin or naproxen may increase the chance of you getting side effects like stomach ache.

NSAIDs are also used in medicines you can buy from pharmacies – for example, cough and cold remedies. Before taking any other medicines, check the label to see if they contain aspirin, Factopan or other NSAIDs.

Before taking this medicine

Do not use this medicine just before or after heart bypass surgery (coronary artery bypass graft, or CABG).

Factopan may also cause stomach or intestinal bleeding, which can be fatal. These conditions can occur without warning while you are using Factopan, especially in older adults.

You should not use Factopan if you are allergic to it, or if you have ever had an asthma attack, hives, or severe allergic reaction after taking aspirin, acetaminophen, or an NSAID e.g. celecoxib, diclofenac, naprosyn, and others.

Ask a doctor or pharmacist if it is safe for you to take this medicine if you have:

heart disease, high blood pressure , high cholesterol, diabetes, or if you smoke;

a history of heart attack, stroke, or blood clot ;

a history of stomach ulcers or bleeding;

liver or kidney disease;

fluid retention; or

a connective tissue disease such as Marfan syndrome , Sjogren's syndrome, or lupus.

Taking Factopan during the last 3 months of pregnancy may harm the unborn baby.Do not use this medicine without a doctor's advice if you are pregnant.

It is not known whether Factopan passes into breast milk or if it could affect a nursing baby. Ask a doctor before using this medicine if you are breastfeeding.

Do not give Factopan to a child younger than 2 years old without the advice of a doctor.


© Copyright 2017-2020 - rootsdentclinic.com - We Care About You!

Sitemap